Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - G. Fusco

Stable dynamics of spikes in solutions to a system of reaction-diffusion equations, II

created on 11 Apr 2002
modified on 17 Dec 2003

[BibTeX]

Published Paper

Inserted: 11 apr 2002
Last Updated: 17 dec 2003

Journal: Asymp. Anal.
Volume: 33
Pages: 9-50
Year: 2003

Keywords: reaction-diffusion equations, spikes

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1